# SDR DALA2016113009458

- Difficulty date: November 29, 2016
- Submitted: December 1, 2016
- Operation: Air carrier
- Aircraft: N376DA
- Make and model: Boeing 737832
- Aircraft serial: 29624
- Aircraft time: 57,104 hours, 23,356 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND PASSENGER CABIN AT STATION 947.5+3" LBL 27 INTERCOSTAL HAS CORROSION.  MAINTENANCE REMOVED AND REPLACED NEW PART 147A5660U3 IAW DRW 147A5650 REV C AND SRM 57-40-05.
